RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 4, Issue 5, Pages 611–619 (Mi mz6780)  

Doctoral theses

Investigations of multidimensional, infinite-dimensional and limit theorems of the theory of probabilities

V. V. Sazonov


Abstract: Author's abstract of a dissertation in competition for the scientific degree of Doctor of Physical-Mathematical Sciences. The dissertation was defended on May 30, 1968 at a meeting of the Scientific Council of the V. A. Steklov Mathematical Institute, Academy of Sciences of the USSR. The official opponents were: V. S. Korolyuk, Corresponding Member, Academy of Sciences of the Ukrainian SSR, A. V. Skorokhod, Corresponding Member, Academy of Sciences of the Ukrainian SSR, and V. A. Statulyavichus, Doctor of Physical-Mathematical Sciences.

Full text: PDF file (758 kB)

English version:
Mathematical Notes, 1968, 4:5, 857–861

Bibliographic databases:

UDC: 519.2

Citation: V. V. Sazonov, “Investigations of multidimensional, infinite-dimensional and limit theorems of the theory of probabilities”, Mat. Zametki, 4:5 (1968), 611–619; Math. Notes, 4:5 (1968), 857–861

Citation in format AMSBIB
\Bibitem{Saz68}
\by V.~V.~Sazonov
\paper Investigations of multidimensional, infinite-dimensional and limit theorems of the theory of probabilities
\jour Mat. Zametki
\yr 1968
\vol 4
\issue 5
\pages 611--619
\mathnet{http://mi.mathnet.ru/mz6780}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236980}
\transl
\jour Math. Notes
\yr 1968
\vol 4
\issue 5
\pages 857--861
\crossref{https://doi.org/10.1007/BF01111323}


Linking options:
  • http://mi.mathnet.ru/eng/mz6780
  • http://mi.mathnet.ru/eng/mz/v4/i5/p611

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:182
    Full text:75
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020